# SDR GTIA030994

- Difficulty date: October 31, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NOSE GEAR RIGHT SIDE AFT DOOR JAMB HAS DENTED/DAMAGED STATION 110.  REMOVED DAMAGED FRAME.  INSTALLED FRAME.  (M)
